Morse-Theorie für berandete Mannigfaltigkeiten.

Dietrich Braess

Mathematische Annalen (1974)

  • Volume: 208, page 133-148
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Braess, Dietrich. "Morse-Theorie für berandete Mannigfaltigkeiten.." Mathematische Annalen 208 (1974): 133-148. <>.

author = {Braess, Dietrich},
journal = {Mathematische Annalen},
pages = {133-148},
title = {Morse-Theorie für berandete Mannigfaltigkeiten.},
url = {},
volume = {208},
year = {1974},

AU - Braess, Dietrich
TI - Morse-Theorie für berandete Mannigfaltigkeiten.
JO - Mathematische Annalen
PY - 1974
VL - 208
SP - 133
EP - 148
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.